Same Day Delivery is currently unavailable. You may still order essentials with our regular delivery.

Same Day Delivery is currently unavailable.

Paracetamol + Propyphenazone + Caffeine

Saridon Value Pack

Price

₱48.00

Dosage Form

Tablet

Sold by

7 tablets

Contents/Formulation

Each tablet contains Paracetamol 250 mg, Propyphenazone 150 mg, Caffeine 50 mg.

Indication

For fast and effective relief of mild to severe headaches. For the relief of pain such as headache, toothache, menstrual discomfort, postoperative and rheumatic pain. For the relief of pain and fever associated with colds and "flu".

Stocks Available:

15 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500